Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 68, NWS Springfield, MO

April 5, 2009Christian County, Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 5, 2009, 2:54 AM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2009, 2:54 AM CDT (07:54 UTC)
Expired
Apr 5, 2009, 3:30 AM CDT
In force
36 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Christian County, MO, Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 24 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 050754
SVRSGF
MOC043-077-225-050830-
/O.NEW.KSGF.SV.W.0068.090405T0754Z-090405T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT SUN APR 5 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 330 AM CDT.

* AT 253 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
  NIXA...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OZARK BY 300 AM CDT.
  ROGERSVILLE BY 310 AM CDT.
  6 MILES SOUTHEAST OF STRAFFORD BY 315 AM CDT.
  6 MILES NORTHWEST OF FORDLAND BY 320 AM CDT.
  MARSHFIELD BY 330 AM CDT.

THE TOWNS OF FREMONT HILLS...GALLOWAY...TURNERS AND NORTHVIEW ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 88 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3697 9335 3698 9335 3698 9337 3703 9342
      3742 9293 3724 9275 3695 9333
TIME...MOT...LOC 0754Z 231DEG 45KT 3703 9331

$$

GAGAN
3 follow-up statements
000 
WWUS53 KSGF 050808
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT SUN APR 5 2009

MOC043-050817-
/O.CAN.KSGF.SV.W.0068.000000T0000Z-090405T0830Z/
CHRISTIAN MO-
308 AM CDT SUN APR 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHRISTIAN COUNTY
IS CANCELLED...

&&

LAT...LON 3709 9320 3713 9324 3742 9293 3724 9275
      3709 9305
TIME...MOT...LOC 0807Z 231DEG 45KT 3713 9315

$$

MOC077-225-050830-
/O.CON.KSGF.SV.W.0068.000000T0000Z-090405T0830Z/
GREENE MO-WEBSTER MO-
308 AM CDT SUN APR 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES...

AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR TURNERS...OR 8 MILES NORTH OF OZARK...MOVING
NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTHWEST OF FORDLAND BY 320 AM CDT.
  MARSHFIELD BY 325 AM CDT.

THE TOWN OF NORTHVIEW IS IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 90 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 252 AM...QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM IN NIXA.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3709 9320 3713 9324 3742 9293 3724 9275
      3709 9305
TIME...MOT...LOC 0807Z 231DEG 45KT 3713 9315

$$

BARJENBRUCH
000 
WWUS53 KSGF 050818
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 AM CDT SUN APR 5 2009

MOC077-050827-
/O.CAN.KSGF.SV.W.0068.000000T0000Z-090405T0830Z/
GREENE MO-
318 AM CDT SUN APR 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...

&&

LAT...LON 3724 9305 3738 9289 3724 9275 3713 9296
TIME...MOT...LOC 0817Z 233DEG 49KT 3723 9294

$$

MOC225-050830-
/O.CON.KSGF.SV.W.0068.000000T0000Z-090405T0830Z/
WEBSTER MO-
318 AM CDT SUN APR 5 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR CENTRAL WEBSTER COUNTY...

AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR FORDLAND...OR 9 MILES SOUTH OF MARSHFIELD...
MOVING NORTHEAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARSHFIELD BY 325 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM IN NIXA AT 252 AM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3724 9305 3738 9289 3724 9275 3713 9296
TIME...MOT...LOC 0817Z 233DEG 49KT 3723 9294

$$

BARJENBRUCH
000 
WWUS53 KSGF 050825
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CDT SUN APR 5 2009

MOC225-050834-
/O.EXP.KSGF.SV.W.0068.000000T0000Z-090405T0830Z/
WEBSTER MO-
325 AM CDT SUN APR 5 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBSTER COUNTY EXPIRES
AT 330 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND IS EXITING 
THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.


LAT...LON 3724 9305 3738 9289 3724 9275 3713 9296
TIME...MOT...LOC 0824Z 233DEG 49KT 3728 9284

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:18 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 5, 2:18 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 AM CDT SUN APR 5 2009

.DISCUSSION...

STRONG TO ISOLATED SEVERE STORMS STARTING DEVELOPING ALONG A
NARROW AXIS OF MOISTURE ALONG A PRE-FRONTAL SURFACE BOUNDARY
SHORTLY AFTER MIDNIGHT WITH INDIVIDUAL STORMS QUICKLY RACING
NORTHEAST. GRADUAL EASTWARD SHIFT OF BROKEN LINE OF STORMS WILL
CONTINUE THROUGH THE CWA OVER THE NEXT SEVERAL HOURS. MAIN SURFACE
FRONT WAS PUSHING ACROSS THE KS/MO LINE AS OF 07Z AND DEW POINTS
WERE QUICKLY DROPPING OFF INTO THE 30S WITH THE FROPA.

WOULD EXPECT STORMS TO CLEAR JUST ABOUT ALL OF THE CWA BY 12Z WITH
STEADY OR SLOWLY FALLING TEMPERATURES BEHIND THE FRONT MUCH OF THE
DAY WITH STRONG COLD AIR ADVECTION DESPITE DRY SLOT AND SOME
CLEARING EXPECTED BEFORE STRATUS BUILDS INTO THE REGION. EXCEPTION
MAY BE IN FAR EASTERN CWA WHERE A FEW DEGREES OF WARMING COULD BE
REALIZED.

STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TODAY INTO TONIGHT
BEHIND THE FRONT AS THE COLD AIR RUSHES INTO THE AREA. SHOULD
REMAIN BELOW ADVISORY CRITERIA BUT WILL LIKELY SEE SOME GUSTS OF
30 TO 35 MPH.

MAIN FORECAST FOCUS WITH THIS PACKAGE WILL BE WITH THE SUB-
FREEZING TEMPERATURES OVER THE NEXT FEW NIGHTS. SEVERAL WAVES OF
ENERGY CYCLING AROUND THE MAIN UPPER LOW WILL HELP TO DRIVE COLDER
AIR SOUTH OUT OF CANADA THROUGH THE NEXT 2 TO 3 DAYS. WILL BE
ISSUING A FREEZE WARNING FOR ALL BUT 2 COUNTIES IN CWA FOR TONIGHT
AND WILL KEEP THOSE 2 COUNTIES IN SOUTH CENTRAL MO WITHIN THE
FREEZE WATCH FOR TONIGHT. MOST OF THE CWA WILL SEE SEVERAL HOURS
OF SUB-FREEZING TEMPERATURES TONIGHT.

AN EVEN COLDER NIGHT IS EXPECTED MONDAY NIGHT INTO TUESDAY MORNING
WHEN LOWS WILL LIKELY DIP INTO THE UPPER TEENS TO LOW 20S FOR MOST
LOCATIONS. WILL CONTINUE FREEZE WATCH FOR ENTIRE CWA FOR BOTH
MONDAY NIGHT AND TUESDAY NIGHT. LIGHTER WINDS AND A CLEAR SKY
TUESDAY NIGHT WILL ALLOW FOR BETTER RADIATIONAL COOLING TO TAKE
PLACE EVEN THOUGH COLDEST PART OF THE AIR MASS WILL HAVE SHIFTED
TO THE EAST. WILL STILL LIKELY SEE SUB-FREEZING
TEMPERATURES...ESPECIALLY IN THE EASTERN 2/3 OF THE CWA.

SHOULD FINALLY SEE WARMING TREND BEGIN ON WEDNESDAY AS UPPER RIDGE
BEGINS TO SHIFT EAST INTO THE EASTERN PLAINS AND MISSISSIPPI
VALLEY. ANOTHER QUICK MOVING SYSTEM WILL MOVE INTO THE PLAINS ON
THURSDAY WITH PRECIPITATION LIKELY BREAKING OUT AS EARLY AS
WEDNESDAY NIGHT ALONG AND NORTH OF THE WARM FRONT OVER THE CWA.
PRECIPITATION CHANCES WILL THEN CONTINUE INTO THURSDAY AS MAIN
SYSTEM MOVES INTO THE AREA. HAVE BUMPED UP POPS GENERALLY INTO THE
40S ACROSS THE CWA.

LINDENBERG

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...PRIMARY FORECAST CONCERN FOR THE NEXT
FEW HOURS WILL BE THE POTENTIAL FOR TSRA AT SGF. SCT TSRA LINING
UP JUST TO THE WEST OF THE AERODROME AT THIS TIME. THIS SHOULD
MOVE THROUGH IN THE NEXT TWO HOURS WITH A BRIEF PERIOD OF MVFR VIS
POSSIBLE WITH THUNDER AND RAIN. THE SFC FRONT IS LAGGING
CONVECTION BY 50 OR SO MILES SO A WIND SHIFT TO THE WEST WILL BE
DELAYED A FEW HOURS. CONDITIONS WILL DETERIORATE AS SUNDAY
PROGRESSES. NORTHWEST WINDS WILL BE GUSTY WITH STRATUS INVADING
FROM THE NORTHWEST. CONFIDENCE IS HIGH IN MVFR CIGS BY THE
AFTERNOON WITH IFR CIGS EXPECTED DURING THE LATE AFTERNOON AND
EVENING. LIGHT DRIZZLE IS ALSO EXPECTED.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     MOZ055>058-066>071-077>083-088>098-101>106.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR MOZ055>058-066>071-077>083-088>098-101>106.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR MOZ055>058-
     066>071-077>083-088>097-101>105.

     FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR MOZ098-
     106.

KS...FREEZE WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR
     KSZ073-097-101.

     FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
     FOR KSZ073-097-101.

     FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 5, 2:06 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT SUN APR 5 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
206 AM CDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  SCATTERED STRONG THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS
  ARE POSSIBLE ACROSS THE MISSOURI OZARKS TONIGHT. A COLD FRONT
  WILL MOVE FROM WEST TO EAST ACROSS THE AREA DURING THE OVERNIGHT
  HOURS...WITH THUNDERSTORM ACTIVITY EXPECTED MAINLY ALONG AND
  EAST OF A LINE FROM VICHY...TO LEBANON...TO SPRINGFIELD...TO
  CASSVILLE. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...BUT
  ISOLATED STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS.
  WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  FREEZING TEMPERATURES WILL OCCUR EARLY NEXT WEEK. BY MONDAY
  MORNING...TEMPERATURES WILL FALL INTO THE MID AND UPPER 20S.
  EVEN COLDER TEMPERATURES ARE EXPECTED FOR TUESDAY MORNING WITH
  READINGS FALLING POSSIBLY INTO THE UPPER TEENS. THE FREEZE WILL
  LIKELY CONTINUE FOR THE EASTERN OZARKS INTO WEDNESDAY MORNING.
  A FREEZE WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA FROM
  LATE SUNDAY NIGHT THROUGH WEDNESDAY MORNING.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY AS ANOTHER
  STRONG SYSTEM MOVES INTO THE PLAINS AND MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Apr 5, 1:54 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
154 AM CDT SUN APR 5 2009

MOZ090-095-050730-
GREENE MO-CHRISTIAN MO-
154 AM CDT SUN APR 5 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CHRISTIAN AND
SOUTHEASTERN GREENE COUNTIES UNTIL 230 AM CDT...

AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARIONVILLE...OR NEAR AURORA...MOVING
NORTHEAST AT 65 MPH.

THIS STORM WILL BE NEAR...
  CLEVER AND BILLINGS BY 200 AM CDT.
  REPUBLIC BY 205 AM CDT.
  BATTLEFIELD AND 7 MILES NORTHWEST OF NIXA BY 210 AM CDT.
  SPRINGFIELD BY 215 AM CDT.
  STRAFFORD BY 225 AM CDT.

THE TOWNS OF BOAZ...GALLOWAY AND TURNERS ARE IN THE PATH OF THIS
STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 69 AND
90.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

GAGAN
Local storm report, Apr 5, 1:59 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0151 AM     HAIL             MARIONVILLE             37.00N  93.64W
04/05/2009  M0.25 INCH       LAWRENCE           MO   TRAINED SPOTTER

            PEA HAIL COVERING THE GROUND ON HIGHWAY O IN
            MARIONVILLE.

&&

MMT
Local storm report, Apr 5, 2:01 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             MARIONVILLE             37.00N  93.64W
04/05/2009  M0.25 INCH       LAWRENCE           MO   TRAINED SPOTTER

            PEA HAIL COVERING THE GROUND ON HIGHWAY O IN
            MARIONVILLE.

&&

CORRECTED EVENT TIME

MMT
Special weather statement, Apr 5, 2:11 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT SUN APR 5 2009

MOZ080-081-091-050745-
WEBSTER MO-LACLEDE MO-DALLAS MO-
211 AM CDT SUN APR 5 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN WEBSTER...SOUTHERN
DALLAS AND SOUTHWESTERN LACLEDE COUNTIES UNTIL 245 AM CDT...

AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIR GROVE...OR 10 MILES NORTH OF
STRAFFORD...MOVING NORTHEAST AT 65 MPH.

THIS STORM WILL BE NEAR...
  ELKLAND BY 215 AM CDT
  CONWAY BY 230 AM CDT.

THE TOWNS OF MARCH...CHARITY...LONG LANE AND PHILLIPSBURG ARE IN THE
PATH OF THIS STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 106 AND 120.

GAGAN
Local storm report, Apr 5, 2:12 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 AM CDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0210 AM     HAIL             3 W FAIR GROVE          37.38N  93.20W
04/05/2009  M0.50 INCH       GREENE             MO   AMATEUR RADIO

&&

MMT
Special weather statement, Apr 5, 2:50 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT SUN APR 5 2009

MOZ090-091-095-050815-
GREENE MO-WEBSTER MO-CHRISTIAN MO-
250 AM CDT SUN APR 5 2009

...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL CHRISTIAN...
SOUTHEASTERN GREENE AND WEBSTER COUNTIES UNTIL 315 AM CDT...

AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NIXA...MOVING NORTHEAST AT 60 MPH.

THIS STORM WILL BE NEAR...
  ROGERSVILLE BY 305 AM CDT.
  FORDLAND BY 310 AM CDT.
  7 MILES SOUTH OF MARSHFIELD BY 315 AM CDT.

THE TOWNS OF FREMONT HILLS...GALLOWAY...TURNERS AND NORTHVIEW ARE IN
THE PATH OF THIS STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 91 AND 103.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:09 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton36 min
Apr 5, 1:35 AM CDTSevere Thunderstorm WarningSGFGreene, Lawrence40 min
Apr 5, 2:33 AM CDTFreeze WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more25 hr
Apr 5, 2:33 AM CDTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 26 more30 hr
Apr 5, 2:40 PM CDTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more42 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.